# SDR SWAA2020012240695

- Difficulty date: January 15, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY 10 STIFFENER 1 HAD A CRACK. REPAIRED STIFFENER NR 1 IAW SRM.
